# SDR IPXA2014013181714

- Difficulty date: January 18, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,191 hours, 6,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278433206
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 10YR, MAIN CABIN SEAT TRACK IS CORRODED AT UPPER SURFACE AT FRAME 62, Y953.  REPAIRED SEAT TRACK IAW SRM 53-10-16, FIG 201.
